# SDR UALA2010081102902

- Difficulty date: August 9, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,063 hours, 11,875 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35AB EMERGENCY LIGHT INOP SLAVED IN NEW LIGHT STILL INOPERATIVE. NEED FURTHER TROUBLESHOOTING OF WIRING.  FOUND BROKEN WIRE AT EMERGENCY LIGHT CONNECTOR, INSTALLED NEW PIN ON WIRE AND INSTALLED WIRE INTO EMERGENCY LIGHT CONNECTOR.  EMERGENCY LIGHT AT SEAT 35AB CKS OK.
